# SDR DL72K000901

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT THE STR 4L LAP JOINT BETWEEN FS 360 AND FS 481.  THE LAP JOINT WAS REMOVED AND   REPLACED PER ERA 334350-14AD AT HMV.
